answersLogoWhite

0


Best Answer

diarrhea (very rare)

high doses of vitamin c can cause nausea, vomiting, irritation of the esophagus, heartburn/indegestion, intestinal cramps, fatigue, redness of the skin, headaches, insomnia, and diarrhea.

User Avatar

Wiki User

โˆ™ 2011-03-22 19:16:34
This answer is:
User Avatar
Study guides

Why do people check themselves out in the mirror

What foods are low in saturated fat

What is an unhealthy way of cooking for a person with high cholesterol

Which of these illnesses is defined as the resistance to maintaining normal body weight and the intense fear of gaining weight

โžก๏ธ
See all cards
4.44
โ˜†โ˜…โ˜†โ˜…โ˜†โ˜…โ˜†โ˜…โ˜†โ˜…
18 Reviews

Add your answer:

Earn +20 pts
Q: What are the effects of taking too much vitamin c?
Write your answer...
Submit
Still have questions?
magnify glass
imp
Related questions

Does taking too much vitamin e have any side effects?

yes


Are there any adverse side effects from taking too much of a water soluble vitamin?

drink it................. ok?


What happens if you get to much of vitamin A?

You get sick, then your skin turns orange then you die. If your doctor tells you you are taking too much vitamin A, stop taking it.


What are the safety concerns with taking Vitamin D supplements?

Vitamin D toxicity raised blood serum concentrations of vitamin Ds storage form too high which causes adverse harmful side effects. Be sure not to take too much.


What is wrong with taking too much vitamin c?

There is nothing actually wrong with taking too much Vitamin C. It is a water soluble vitamin, so the body uses what it needs and excess is eliminated from the body through the urinary tract. If you are taking supplements, you will be spending more than you need to if you take too much.


Can taking too much vitamin d cause diarrhea?

Yes, taking to much Vitamin D can cause some people to get diarrhea. Some others may experience constipation from to much Vitamin D.


What are some side effects of taking too much biotin?

No Known effects


What happens if you get too much vitamin E?

Too much Vitamin E intake could interfere with the balance of antioxidants in the body, causing negative effects that harmful to the body.


Is it possible to take too many vitamins?

Yes. Vitamin overdosing can cause serious side effects. Serious liver damage can result from too much vitamin A. Undesirable side effects can occur with too much vitamin B-3 and B-6. Too much vitamin D can cause serious side effects. Too much vitamin C can cause diarrhea and stomach discomfort. If you take too much calcium, your bones can become brittle and weak and break under normal conditions. You should not self prescribe high dosages of any minerals or vitamins unless you have checked with your doctor.


Can taking too much of a vitamin turn your skin orange?

Yes yes u can :)


What are the effects of taking too much marijuana?

Get hungry.... or feel sleepy.


Are there side effects of taking too much calcium?

There some side effects of taking too much calcium. Too much calcium can create an imbalance of phosphate in the blood, it may also cause parathyroid gland disorders and so much more.

People also asked